<  Back to the Polytechnique Montréal portal

Efficient solution of quadratically constrained quadratic subproblems within the mesh adaptive direct search algorithm

Nadir Amaioua, Charles Audet, Andrew R. Conn and Sébastien Le Digabel

Article (2018)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/38919/
Journal Title: European Journal of Operational Research (vol. 268, no. 1)
Publisher: Elsevier
DOI: 10.1016/j.ejor.2017.10.058
Official URL: https://doi.org/10.1016/j.ejor.2017.10.058
Date Deposited: 18 Apr 2023 15:02
Last Modified: 05 Apr 2024 11:34
Cite in APA 7: Amaioua, N., Audet, C., Conn, A. R., & Le Digabel, S. (2018). Efficient solution of quadratically constrained quadratic subproblems within the mesh adaptive direct search algorithm. European Journal of Operational Research, 268(1), 13-24. https://doi.org/10.1016/j.ejor.2017.10.058

Statistics

Dimensions

Repository Staff Only

View Item View Item